# SDR AALA20121127007

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 35,694 hours, 15,039 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STIFFENER OUTBOARD OF PACK EXHAUST DUCT CUTOUT IS CRACKED AT LOWER END.  REPLACED STIFFENER PER AARD 51-10-05-R1 AND BOEING DWG 149A7210 AND 111A1000.
